American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Chul Ju Hwang and Jung Wook Lim. A note on $*_w$-Noetherian domains. Proc. Amer. Math. Soc. 141 (2013) 1199-1209.
Abstract, references, and article information   
View Article: PDF

[2] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information   
View Article: PDF

[3] M. Fontana and S. Kabbaj. Essential domains and two conjectures in dimension theory. Proc. Amer. Math. Soc. 132 (2004) 2529-2535. MR 2054776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Gilmer. Some finiteness conditions on the set of overrings of an integral domain. Proc. Amer. Math. Soc. 131 (2003) 2337-2346. MR 1974630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William J. Heinzer and David C. Lantz. Factorization of monic polynomials. Proc. Amer. Math. Soc. 131 (2003) 1049-1052. MR 1948094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. D. Anderson and Muhammad Zafrullah. Splitting sets in integral domains. Proc. Amer. Math. Soc. 129 (2001) 2209-2217. MR 1823902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Gilmer, William Heinzer and Moshe Roitman. Finite generation of powers of ideals. Proc. Amer. Math. Soc. 127 (1999) 3141-3151. MR 1646305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William Heinzer and Craig Huneke. The Dedekind-Mertens Lemma and the contents of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1305-1309. MR 1425124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Heinzer and Craig Huneke. Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997) 739-745. MR 1401742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul-Jean Cahen, Evan G. Houston and Thomas G. Lucas. Discrete valuation overrings of Noetherian domains. Proc. Amer. Math. Soc. 124 (1996) 1719-1721. MR 1317033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. D. Anderson and Bernadette Mullins. Finite factorization domains . Proc. Amer. Math. Soc. 124 (1996) 389-396. MR 1322910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frederick W. Call. Integral closures of Noetherian integral domains as intersections . Proc. Amer. Math. Soc. 123 (1995) 1049-1052. MR 1227514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean-Luc Chabert. Integer-valued polynomials, Pr\"ufer domains, and localization . Proc. Amer. Math. Soc. 118 (1993) 1061-1073. MR 1140666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul-Jean Cahen. Integer-valued polynomials on a subset . Proc. Amer. Math. Soc. 117 (1993) 919-929. MR 1116252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. D. Anderson, David F. Anderson, Scott T. Chapman and William W. Smith. Rational elasticity of factorizations in Krull domains . Proc. Amer. Math. Soc. 117 (1993) 37-43. MR 1106176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nicole Snashall. Two questions on scalar-reflexive rings . Proc. Amer. Math. Soc. 116 (1992) 921-927. MR 1100664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David E. Dobbs and Marco Fontana. Integral overrings of two-dimensional going-down domains . Proc. Amer. Math. Soc. 115 (1992) 655-662. MR 1088440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yi Cai Zhao. A test theorem on coherent GCD domains . Proc. Amer. Math. Soc. 115 (1992) 47-49. MR 1092932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David F. Anderson and Paula Pruis. Length functions on integral domains . Proc. Amer. Math. Soc. 113 (1991) 933-937. MR 1057742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. D. Anderson. Integral domains with finitely generated groups of divisibility . Proc. Amer. Math. Soc. 112 (1991) 613-618. MR 1055765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Fabien Decruyenaere and Eric Jespers. Dedekind domains and graded rings . Proc. Amer. Math. Soc. 110 (1990) 21-26. MR 1027092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shizuka Sato. On modular extensions . Proc. Amer. Math. Soc. 109 (1990) 621-626. MR 1019282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. D. Anderson and Muhammad Zafrullah. Weakly factorial domains and groups of divisibility . Proc. Amer. Math. Soc. 109 (1990) 907-913. MR 1021893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David F. Anderson, David E. Dobbs, Salah Kabbaj and S. B. Mulay. Universally catenarian domains of $D+M$ type . Proc. Amer. Math. Soc. 104 (1988) 378-384. MR 962802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. J. Ratliff. $H$-semilocal domains and altitude $R[c/b]$ . Proc. Amer. Math. Soc. 64 (1977) 1-7. MR 0441951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Revati Ramaswamy and T. M. Viswanathan. Overring properties of $G$-domains . Proc. Amer. Math. Soc. 58 (1976) 59-66. MR 0407005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David E. Dobbs and Ira J. Papick. When is $D+M$ coherent? . Proc. Amer. Math. Soc. 56 (1976) 51-54. MR 0409448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sylvia Wiegand. Semilocal domains whose finitely generated modules are direct sums of cyclics . Proc. Amer. Math. Soc. 50 (1975) 73-76. MR 0369354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2